# SDR HNAA2013030800116

- Difficulty date: March 8, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,980 hours, 60,725 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 30147211
- Part serial: U0190
- Condition: Failed
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRFRAME DEICE BOOTS ARE INOPERATIVE IN AUTO, FAST AND SLOW.  OK IN MANUAL.  R & R DEICE TIMER. OPS CHECKED GOOD IAW MM 30-10-00.  OK FOR SERVICE.
